Boundary value problems with local generalized Nevanlinna functions in the boundary condition

Jussi Behrndt, Peter Jonas

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)453-475
JournalIntegral equations and operator theory
Volume55
Issue number4
DOIs
Publication statusPublished - 2006

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Boundary value problems with local generalized Nevanlinna functions in the boundary condition. / Behrndt, Jussi; Jonas, Peter.

In: Integral equations and operator theory, Vol. 55, No. 4, 2006, p. 453-475.

Research output: Contribution to journalArticleResearchpeer-review

@article{9b566565f1f3421faae76e707e5c26be,
title = "Boundary value problems with local generalized Nevanlinna functions in the boundary condition",
author = "Jussi Behrndt and Peter Jonas",
year = "2006",
doi = "10.1007/s00020-005-1400-6",
language = "English",
volume = "55",
pages = "453--475",
journal = "Integral equations and operator theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Boundary value problems with local generalized Nevanlinna functions in the boundary condition

AU - Behrndt, Jussi

AU - Jonas, Peter

PY - 2006

Y1 - 2006

U2 - 10.1007/s00020-005-1400-6

DO - 10.1007/s00020-005-1400-6

M3 - Article

VL - 55

SP - 453

EP - 475

JO - Integral equations and operator theory

JF - Integral equations and operator theory

SN - 0378-620X

IS - 4

ER -